# SDR ASAA2024042249818

- Difficulty date: April 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,824 hours, 16,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581028
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WET AREA FLOOR PANEL 147A5810-28 HAS CORRODED INSERTS. GROUNDED - YES. REMOVED AND REPLACED 62 EA INSERTS, REPAIRED PANEL 147A5810-28 WITH FIBERGLASS DOUBLERS IAW B737-800 SRM 53-70-50-2R-0, 53-00-50-2R-0 & 53-00-50-2R-1.
